How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

Hi My name is Linda Ive just waken up to yet another wearisome

Resolved Question:

Hi My name is Linda
I've just waken up to yet another wearisome dream. I have these dreams where I am always doing several things at once. This last one I was in charge of getting people out of a very tall building. I had to go from floor to floor and scream that the building had to be evacuated. When I woke I was totally exhausted and felt that I worked and stressed for a whole day. I feel like I didn't sleep at all. These dreams effect me physically. I was wondering if some medications cause this.
Thank you for your time.
Submitted: 5 years ago.
Category: Health
Expert:  DrThomasMD replied 5 years ago.
are you on any medications?
Customer: replied 5 years ago.
I am on venlafaxine er,omeprazole,and simvastatin.
Expert:  DrThomasMD replied 5 years ago.
venlafaxine might be associated with nightmares in adults.

You might have your doctor switch this medication.

A behavioral therapist [psychologist] might be able to help you with imagery re-programming which can help with nightmares.

If these started after the venlafaxine started, this might be a cause however.

good luck

Let me know if you have further questions

Please don’t forget to accept: You may Always ask from clarification as needed, even after you Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

DrThomasMD and 3 other Health Specialists are ready to help you